AMO MANUFACTURING NETHERLANDS TECNIS ODYSSEY TORIC II IOL; LENS, MULTIFOCAL INTRAOCULAR
Back to Search Results |
| Model Number |
DRT225 |
| Medical Device Problem Codes |
Break (1069); Mechanical Jam (2983)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/19/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that three preloaded johnson and johnson (jnj) intraocular lenses (iol) had cracks or shards inside the intact lens.All were difficult to turn and felt stuck during the procedure.Of the three lenses, two had patient contact and one did not, although it is unclear which specific lens did not have contact.The extent of contact was also not provided.The customer confirmed that viscoelastic was used and the devices were prepared in the usual manner.The lens eventually implanted was of the same model and diopter as the affected lenses.No patient injury occurred, and no surgical or medical interventions were required.The patient¿s outcome was reported as fine, and the patient is happy and healthy.No further information is available.Note.Three separate reports are being submitted.Note.Three separate reports are being submitted.Manufacturer report number 3012236936-2025-0003202.Manufacturer report number 3012236936-2025-0003203.
Additional Manufacturer Narrative
Section a2, a3a, a3b, a4, a5, a6, patient information: unknown/not provided.Section d6a, if implanted, give date: not applicable.There is no indication the device was implanted.Section d6b, if explanted, give date: not applicable.There is no indication the device was explanted.Section h3, device evaluated by manufacturer: the device was not returned for evaluation as it was discarded.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record and complaint trending for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts have been made to obtain the missing information.However, to date, it has not been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
Corrected data: upon further review it was noted that section g4: pma/510(k) number in the initial mdr was inadvertently submitted missing the ¿p¿ before the numerical value.The complete number is p980040.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.Section g4: pma/510(k) number: p980040.Additional information: through follow-up the customer confirmed the patient is "doing fine".The surgery was completed and there was no intervention like a prk (photorefractive keratectomy).No capsule tear, vitrectomy, incision enlargement, or sutures.The operative eye is the right eye.The patient is a 51 year old male and their date of birth is (b)(6) 1974.The doctor¿s email is (b)(6).Section a2 age or date of birth: 51 years old.Date of birth is (b)(6) 1974.Section a3a, sex: male.Section a3b, gender: cisgender man/boy.Section e1: email address: (b)(6).Product investigation results: device evaluation: product testing could not be performed since the product was not returned for evaluation.Therefore, the reported issue could not be verified, and product quality deficiency could not be determined.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specification.A search of complaints related to this production order (po) was performed.The search revealed that no additional complaints were received for this po.No escalation was required.Conclusion: a product deficiency has not been identified; therefore, no additional corrective actions have been initiated.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
Corrected data: the previously submitted follow up report mdr (follow up # 1) was inadvertently submitted with an incorrect date received by manufacturer (12/23/2025) populated in section g3.The correct date for section g3 date received by manufacturer for follow up # 1 is 12/15/2025.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.